Publicacions Matemàtiques

Top downloads over the last seven days

Blei's Inequality and Coordinatewise Multiple Summing OperatorsDumitru Popa and Gord SinnamonVolume 57, Number 2 (2013)
Euler and Navier-Stokes EquationsPeter ConstantinVolume 52, Number 2 (2008)
Embedded curves and foliationsHossein Movasati and Paulo SadVolume 55, Number 2 (2011)
Submanifolds with nonparallel first normal bundle revisitedMarcos Dajczer and Ruy TojeiroVolume 58, Number 1 (2014)
Layer potentials beyond singular integral operatorAndreas RosénVolume 57, Number 2 (2013)
  • ISSN: 0214-1493 (print)
  • Publisher: Universitat Autònoma de Barcelona, Departament de Matemàtiques
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2007 --
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/pm